| Catalog Number |
121722050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6).Study no: dots.Clinical adverse event received for pain and implant fractured stem.Device and procedure(relatedness): device related: definitely.Procedure related: definitely not.Date of event: 3/oct/2024.Date of implant: no information provided.Date of revision: no information provided.Device location: left.Treatment/impact: no information provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.The adverse event report was for pain and an implant fracture of the femoral stem, proximally at its insertion point in the femoral sleeve (creating metallosis/foreign body reactivity).The two impacted products that were originally determined as serious injuries were done so in error--the reported pain can be reasonably attributed to the fractured implant and to a lesser degree the secondary metallosis.The previously reported acetabular screw and acetabular cup do not interact or interface with the femoral stem or sleeve products.There is no indication that they caused/contributed to the metallosis.Neither plays any role in maintaining the structural integrity of the stem product.